Skip to content

Cold & Flu

Pill images, imprints and guides

Cold & Flu comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Cold & Flu pill images

Pseudoephedrine Hydrochloride 30 mg / Dextromethorphan Hydrobromide 15 mg / Acetaminophen 325 mg / Acetaminophen 325 mg / Dextromethorphan Hydrobromide 15 mg / Pseudoephedrine Hydrochloride 30 mg / Doxylamine Succinate 6.25 mg 1 pill